Existence of semiclassical ground state solutions for a generalized Choquard equation. (English) Zbl 1309.35036

Authors’ abstract: In this paper, we study a generalized quasilinear Choquard equation \[ \epsilon ^p \Delta _p u + V(x) | u | ^{p-2} u = \epsilon ^{\mu -N}\left( \int _{{\mathbb R}^N} \frac{Q(y)F(u(y))}{| x - y | ^{\mu }}\right) Q(x) f(u) \text{ in } {\mathbb R}^N, \] where \(\Delta _p\) is the \(p\)-Laplacian operator, \(1<p<N\), \(V\) and \(Q\) are two continuous real functions on \({\mathbb R}^N\), \(0<\mu <N\), \(F(s)\) is the primate function of \(f(s)\) and \(\epsilon \) is a positive parameter. Under suitable assumptions on \(p,\mu \) and \(f\), we establish a new concentration behavior of solutions for the quasilinear Choquard equation by variational methods. The results are also new for the semilinear case \(p=2\).


35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35A15 Variational methods applied to PDEs
35J50 Variational methods for elliptic systems
35J60 Nonlinear elliptic equations
Full Text: DOI


[1] Ackermann, N., On a periodic Schrödinger equation with nonlocal superlinear part, Math. Z., 248, 423-443 (2004) · Zbl 1059.35037
[2] Alves, C. O., Existence of positive solutions for a problem with lack of compactness involving the p-Laplacian, Nonlinear Anal., 51, 1187-1206 (2002) · Zbl 1157.35355
[3] Alves, C. O.; Figueiredo, G. M., Existence and multiplicity of positive solutions to a p-Laplacian equation in \(R^N\), Differential Integral Equations, 19, 143-162 (2006) · Zbl 1212.35107
[5] Ambrosetti, A.; Badiale, M.; Cingolani, S., Semiclassical states of nonlinear Schrödinger equations, Arch. Ration. Mech. Anal., 140, 285-300 (1997) · Zbl 0896.35042
[6] Ambrosetti, A.; Malchiodi, A., Concentration phenomena for nonlinear Schrödinger equations: recent results and new perspectives, (Berestycki, H.; Bertsch, M.; Browder, F. E.; Nirenberg, L.; Peletier, L. A.; Véron, L., Perspectives in Nonlinear Partial Differential Equations. Perspectives in Nonlinear Partial Differential Equations, Contemp. Math., vol. 446 (2007), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI), 19-30 · Zbl 1200.35106
[7] Ambrosetti, A.; Malchiodi, A.; Secchi, S., Multiplicity results for some nonlinear Schrödinger equations with potentials, Arch. Ration. Mech. Anal., 159, 253-271 (2001) · Zbl 1040.35107
[8] Byeon, J.; Jeanjean, L., Standing waves for nonlinear Schröinger equations with a general nonlinearity, Arch. Ration. Mech. Anal., 185, 185-200 (2007) · Zbl 1132.35078
[9] Cao, D.; Peng, S., Multi-bump bound states of Schröinger equations with a critical frequency, Math. Ann., 336, 925-948 (2006) · Zbl 1123.35061
[10] Cao, D.; Peng, S., Semi-classical bound states for Schröinger equations with potentials vanishing or unbounded at infinity, Comm. Partial Differential Equations, 34, 1566-1591 (2009) · Zbl 1185.35248
[11] Cingolani, S.; Lazzo, M., Multiple positive solutions to nonlinear Schrödinger equations with competing potential functions, J. Differential Equations, 160, 118-138 (2000) · Zbl 0952.35043
[12] Cingolani, S.; Secchi, S.; Squassina, M., Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities, Proc. Roy. Soc. Edinburgh Sect. A, 140, 973-1009 (2010) · Zbl 1215.35146
[13] Cingolani, S.; Clapp, M.; Secchi, S., Multiple solutions to a magnetic nonlinear Choquard equation, Z. Angew. Math. Phys., 63, 233-248 (2012) · Zbl 1247.35141
[14] Ding, Y. H.; Lin, F. H., Solutions of perturbed Schrödinger equations with critical nonlinearity, Calc. Var. Partial Differential Equations, 30, 231-249 (2007) · Zbl 1206.35102
[15] Ding, Y. H.; Liu, X. Y., Semiclassical solutions of Schrödinger equations with magnetic fields and critical nonlinearities, Manuscripta Math., 140, 51-82 (2013) · Zbl 1283.35122
[16] Floer, A.; Weinstein, A., Nonspreading wave pachets for the packets for the cubic Schrödinger with a bounded potential, J. Funct. Anal., 69, 397-408 (1986) · Zbl 0613.35076
[17] Gui, C., Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method, Comm. Partial Differential Equations, 21, 787-820 (1996) · Zbl 0857.35116
[18] Gui, C.; Wei, J., Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Differential Equations, 158, 1-27 (1999) · Zbl 1061.35502
[19] Lieb, E.; Loss, M., Analysis, Gradute Studies in Mathematics (2001), AMS: AMS Providence, Rhode island · Zbl 0966.26002
[20] Lions, P. L., The Choquard equation and related questions, Nonlinear Anal., 4, 1063-1072 (1980) · Zbl 0453.47042
[21] Li, G., Some properties of weak solutions of nonlinear scalar field equations, Ann. Acad. Sci. Fenn., A, 14, 27-36 (1989) · Zbl 0729.35023
[22] Ma, L.; Zhao, L., Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., 195, 455-467 (2010) · Zbl 1185.35260
[23] Mercuri, C.; Willem, M., A global compactness result for the p-Laplacian involving critical nonlinearities, Discrete Contin. Dyn. Syst., 28, 469-493 (2010) · Zbl 1193.35051
[24] Moser, J., A new proof de Giorgi’s theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13, 457-468 (1960) · Zbl 0111.09301
[25] Moroz, V.; Van Schaftingen, J., Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265, 153-184 (2013) · Zbl 1285.35048
[26] Moroz, V.; Van Schaftingen, J., Semi-classical states for the Choquard equation, available at · Zbl 1309.35029
[27] Oh, Y. G., Existence of semiclassical bound states of nonlinear Schrödinger equations with potentials of the class \((V)_\alpha \), Comm. Partial Differential Equations, 13, 1499-1519 (1988) · Zbl 0702.35228
[28] Oh, Y. G., On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential, Comm. Math. Phys., 131, 223-253 (1990) · Zbl 0753.35097
[29] Pekar, S., Untersuchung über die Elektronentheorie der Kristalle (1954), Akademie Verlag: Akademie Verlag Berlin · Zbl 0058.45503
[30] Peral, I., Multiplicity of solutions for the p-Laplacian, (Lectures Notes of the Second International School in Functional Analysis and Applications to Differential Equations (1997), International Centre of Theoretical Physics: International Centre of Theoretical Physics Trieste (Italia))
[31] del Pino, M.; Felmer, P., Multipeak bound states of nonlinear Schrödinger equations, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 15, 127-149 (1998) · Zbl 0901.35023
[32] del Pino, M.; Felmer, P., Local Mountain Pass for semilinear elliptic problems in unbounded domains, Calc. Var. Partial Differential Equations, 4, 121-137 (1996) · Zbl 0844.35032
[33] Mercuri, C.; Willem, M., A global compactness result for the p-Laplacian involving critical nonlinearities, Discrete Contin. Dyn. Syst., 28, 469-493 (2010) · Zbl 1193.35051
[34] Rabinowitz, P., On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43, 270-291 (1992) · Zbl 0763.35087
[35] Secchi, S., A note on Schrödinger-Newton systems with decaying electric potential, Nonlinear Anal., 72, 3842-3856 (2010) · Zbl 1187.35254
[36] Wei, J.; Winter, M., Strongly interacting bumps for the Schrödinger-Newton equations, J. Math. Phys., 50, 012905 (2009) · Zbl 1189.81061
[37] Wang, X., On concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Phys., 53, 229-244 (1993) · Zbl 0795.35118
[38] Wang, X.; Zeng, B., On concentration of positive bound states of nonlinear Schrödinger equations with competing potential functions, SIAM J. Math. Anal., 28, 633-655 (1997) · Zbl 0879.35053
[39] Willem, M., Minimax Theorems (1996), Birkhäuser · Zbl 0856.49001
[40] Yang, M.; Ding, Y., Existence of solutions for singularly perturbed Schrödinger equations with nonlocal part, Commun. Pure Appl. Anal., 12, 771-783 (2013) · Zbl 1270.35218
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.